# SDR AALA20150319004

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 84,473 hours, 39,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FWD UPPER STOP FITTING IS CRACKED.  R & R STOP FITTING IAW AARD 51-00-05-1.
